Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On minimal separating collections


Author: Gezalel Peleg
Journal: Proc. Amer. Math. Soc. 19 (1968), 26-30
MSC: Primary 05.15
DOI: https://doi.org/10.1090/S0002-9939-1968-0218261-2
MathSciNet review: 0218261
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Claude Berge, The theory of graphs and its applications, Translated by Alison Doig, Methuen & Co. Ltd., London; John Wiley & Sons Inc., New York, 1962. MR 0132541
  • [2] M. Maschler and B. Peleg, A characterization, existence proof and dimension bounds for the kernel of a game, Pacific J. Math. 18 (1966), 289–328. MR 0205699

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.15

Retrieve articles in all journals with MSC: 05.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0218261-2
Article copyright: © Copyright 1968 American Mathematical Society